# SDR REXA2016040400644

- Difficulty date: April 4, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 25,158 hours, 22,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO PIT FLOOR SUPPORT STATION 621 IS CORRODED, BETWEEN LBL 27 - 42.  REMOVED DAMAGED FLOOR SUPPORT AT PREVIOUS SPLICE REPAIR & INSTALLED NEW FLOOR SUPPORT ANGLE IAW REO 601R-53-61-117 REV C.
